Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 147–147 | Cite as

Laninamivir

Drug-induced liver injury: case report
Case report
  • 13 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 15-year-old girl developed drug-induced liver injury (DILI) during treatment with laninamivir for influenza.

The girl presented to hospital with jaundice, general malaise, and abnormal liver function tests in May 2016. On admission, her laboratory examination showed elevated levels of hepatobiliary enzymes including aspartate aminotransferase (AST), alanine aminotransferase (ALT), alkaline phosphatase (ALP), total bilirubin, direct bilirubin, total protein, albumin, c-reactive protein, WBC, eosinophils, Hb, platelet count, ammonia, and prothrombin time-international normalised ratio (PT-INR). Viral serological tests were negative for viral hepatitis A, B, C, E, Epstein-Barr virus, cytomegalovirus, and herpes simplex virus. Test were negative for levels of anti-nuclear...

Reference

  1. Kawaguchi T, et al. Immune-mediated Drug-induced Liver Injury Caused by Laninamivir Octanoate Hydrate. Internal Medicine 58: 2501-2505, No. 17, Jan 2019. Available from: URL: http://doi.org/10.2169/internalmedicine.2740-19 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations